This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.
Hyperpigmentation Following Chemical Dermatitis. Presented by Dr. E. F. Corson.
J. B., a white man, aged 33, presents a dermatitis of the exposed parts following two and one half hours' exposure to ethyl gasoline, which caused an illness of one week. The dermatitis appeared the morning after the accident. Two months later there developed on the face and hands a freckle-like eruption which has persisted. The blood count is normal. There is no blue line on the gums. The patient feels well.
Dr. E. F. Corson: Dr. Beerman suggested that ultraviolet therapy be tried on the parts which have not been affected by gasoline dermatitis in order to see what effect is produced and whether other agencies can bring about the same kind of pigmentary change.
Macular Atrophy of the Skin (Anetodermia of Schweninger and Buzzi). Presented by Dr. T. Butterworth.
D. H., a white girl, aged 11 years,
Gilman RL, Weidman FD. PHILADELPHIA DERMATOLOGICAL SOCIETY. Arch Derm Syphilol. 1934;29(1):133–136. doi:10.1001/archderm.1934.01460070136016
Coronavirus Resource Center
Customize your JAMA Network experience by selecting one or more topics from the list below.
Create a personal account or sign in to: